| Model Number |
106369 |
| Medical Device Problem Codes |
Sparking (2595); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported physical damage.Wiring on the power supply was exposed between the adaptor box and the plug into the device and was sparking.There was no injury reported.This incident was captured under hillrom complaint ref # (b)(4).
Additional Manufacturer Narrative
The spot vs100 is intended for vision screening of subjects from the age of 6 months through adults.The device evaluates a subject¿s refraction, pupil size and visual gaze for determining the need for referral to for further evaluation.A medical (vision) professional.Spot vs100 is indicated for use when evaluation of individuals for poor vision and refractive errors is needed.Although there was no reported injury with this event, if the report of wiring on the power supply was exposed and sparking were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.